# SDR GTIA2025011638678

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: D5724775320100
- Condition: Damaged
- Location: Zone 600
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP SHARKLET STRUCTURE - LUGS NUMBERED FROM FRONT TO BACK LUGS GOUGED AT #3,8,#6 RAF -01 3292703-1 GENERATED-REPAIRED RH WING TIP SHARKLET STRUCTURE REF A320 SRM 51-73-00 AND RDAF REF 81514401 / 003 / 2024#A WITH CAT B MINOR REPAIRINSPECTION THRESHOLDS FROM FIRST FLIGHT 68500 FC AND 137100 FH AND INTERVALS TBD AND METHOD OF FIRST INSPECTION
